# SDR CALA0800071

- Difficulty date: December 28, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 30,311 hours, 9,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST CLASS LEFT ROWS AND FIRST CLASS OVERHEAD BINS DO NOT ILLUMINATE.  REPLACED BATTERY PACK FOR FIRST CLASS SEATS AND BIN.
